MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT; DENTAL IMPLANT
Catalog Number 857013
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); No Information (3190)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
#e2012017.Report late due to asr to individual reporting transition.
 
Event or Problem Description
As per complaint (b)(4), a dental implant had a failure to integrate during a clinical procedure and the implant was explanted.No patient effect was recorded.

Brand Name
LEGACY 3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8970537
Report Number3001617766-2019-02208
Device Sequence Number19460501
Product Code DZE
UDI-Device Identifier10841307102373
UDI-Public10841307102373
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2020
Device Catalogue Number857013
Device Lot Number60731
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR